The Aword

  • Increase font size
  • Default font size
  • Decrease font size
Welcome, Guest

PREGABALIN AND MUSCLE CRAMPS!!
(1 viewing) (1) Guest
  • Page:
  • 1

TOPIC: PREGABALIN AND MUSCLE CRAMPS!!

PREGABALIN AND MUSCLE CRAMPS!! 3 years, 4 months ago #1566

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 179
  • Karma: 1
Hi everyone - I've still been trying to resolve the hideous muscle cramps, so I contacted Pfizer and they are supposed to be investigating my concerns - they did admit that adverse reactions were 1 in 100 and not 1 in 1000 as their current leaflet implies. I'm reducing Pregabalin to see if the cramps improve whilst adding pain patches to my drug combo!

I searched this website and found an interesting article from 2010

A to Z
Monday, 29 November 2010 14:32
The A to Z of drugs that jerk you around

Someone recently asked a question on the forum about symptoms that sound like myoclonus: very painful muscle spasms. As many of you will be aware, myoclonus can be a symptom in arachnoiditis. However, there is something else we need to consider: medication. Basically there are many drugs, from Aspirin to Zoloft, that can cause myoclonus, and if they are in combination, then obviously the risk is substantially higher.

For instance, Gabapentin (Neurontin), which many people with arachnoiditis take, is a culprit, as is Pregabalin (Lyrica). Lyrica in particular can be a problem if taken at the same time as opiates, especially Oxycodone (or Oxycontin). SSRI type antidepressants such as Prozac (Fluoxetine), Sertraline and Paroxetine are also potential causative meds.

If you are experiencing these awful symptoms (the spasms are excruciatingly painful) I would advise you see your doctor and ask about whether your medication could be the problem rather than the solution, because all too often I suspect the way the symptoms are treated could be making the problem far worse not better.

Thanks Doc Sarah
The following user(s) said Thank You: magenta1011

Re: PREGABALIN AND MUSCLE CRAMPS!! 3 years, 4 months ago #1568

  • gmak
  • OFFLINE
  • Expert Boarder
  • Posts: 89
  • Karma: 0
Hi helen, Thrilled that you started pain patch & thank you for info. I take pregabalin in big dosages, 150 mg 2 or 3 a day but havent had myoclonus so far. I pray that this is the answer to your terrible spasms & that they resolve!
He sent forth His Word and healed them.

Re: PREGABALIN AND MUSCLE CRAMPS!! 3 years, 3 months ago #1569

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 179
  • Karma: 1
Thanks gmak - I live in hope!

Re: PREGABALIN AND MUSCLE CRAMPS!! 3 years, 3 months ago #1570

  • gmak
  • OFFLINE
  • Expert Boarder
  • Posts: 89
  • Karma: 0
Me too Helen! I say " I hope" almost in every sentence! Romans 5:1-5 helps me. And always hoping that you get better!
He sent forth His Word and healed them.
The following user(s) said Thank You: helen

Re: PREGABALIN AND MUSCLE CRAMPS!! 3 years, 3 months ago #1575

I guess i am one of the unlucky one who get this muscle cramps not only on my extrimities but as well on my facial muscles. I am at my lowest effective dose which is 150mg Lyrica t.i.d. and 30 mg Cymbalta. I tried from the highest dose to the lowest from 3 times a day to two times a day adjusting the dose every month for three years found my dose for Lyrica my doctor guess at that dose according to my report og signs and symptoms but we are still in trouble with Cymbalta The only thing I can say according to my experience having cymbalta with lyrica in the morning is not a good idea. You are physically present but mentally absent, floating as you walk and falling down as many times as you try to walk. This is my experience as an asian at 149cm in height and 53kg in weight.
  • Page:
  • 1
Time to create page: 0.21 seconds